Cookies?
Library Header Image
LSE Research Online LSE Library Services

On degenerate multi-row Gomory cuts

Zambelli, Giacomo (2009) On degenerate multi-row Gomory cuts. Operations Research Letters, 37 (1). pp. 21-22. ISSN 0167-6377

Full text not available from this repository.

Identification Number: 10.1016/j.orl.2008.09.005

Abstract

Borozan and Cornuéjols show that valid inequalities for an infinite relaxation for MIPs, relative to some vertex f of the linear relaxation, are determined by maximal lattice-free convex sets containing f. We show that cuts for the original MIP are given by such sets with f in the interior.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2008 Elsevier
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Date Deposited: 25 Jan 2011 13:31
Last Modified: 14 Dec 2011 11:37
URI: http://eprints.lse.ac.uk/id/eprint/31689

Actions (login required)

View Item View Item